# SDR LS1R066440

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 3110 · Instrument Panel
- Part: Torque Gauge
- Part number: 369H45267
- Condition: Fluctuated
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GAUGE FLUCTUATING IN POWER.
